Journal home

IRAOI JOURNAL OF STATISTICAL SCIENCES

المجلة العراقية للعلوم الاحصائية

ISSN: 1680855X
Publisher: Mosul University
Faculty: Mathematics and Computer Science
Language: Arabic and English

This journal is Open Access

About

Targets and Ranges : The Iraqi Journal of Statistical Sciences (IJSS) is a national scientific journal issued by the College of Computer Sciences and Mathematics, University of Mosul. This journal publishes researches written in English or Arabic in the jurisdictions: Statistical Sciences, Mathematics , Operations Research and Information Technology. This journal is founded in 2001, and the submission to the journal is open to researchers of all nationalities.
- Number of volumes of the journal is 2 per year .
- Number of versions that were issued during the period between 2001-2013 is 23.
- One volume of the journal is published each year, and each volume consists of two numbers. In addition there are special issues concerning the conferences are also published by the Journal.
- Researchers who wish to submit a material for publication should send a copy of the research on e-mail to the Journal:
Iraqi-jurnalstatistic@yahoo.com

Loading...
Contact info

E-mail :Iraqi-jurnalstatistic@yahoo.com

Year Volume-Issue Pages
2014 Volume:14 Issue:26 Pages (1-199)
2013 Volume:13 Issue:25 Pages (1-571)
2013 Volume:13 Issue:24 Pages (1-143)
2013 Volume:13 Issue:23 Pages (1-167)
2012 Volume:12 Issue:22 Pages (1-187)
2012 Volume:12 Issue:21 Pages (1-345)
2011 Volume:11 Issue:20 Pages (1-800)
2011 Volume:11 Issue:19 Pages (1-323)
2010 Volume:10 Issue:18 Pages (1-372)
2010 Volume:10 Issue:17 Pages (1-511)
2009 Volume:9 Issue:16 Pages (1-242)
2009 Volume:9 Issue:15 Pages (1-256)
2008 Volume:8 Issue:14 Pages (1-276)
2008 Volume:8 Issue:13 Pages (1-195)
2007 Volume:7 Issue:12 Pages (1-268)
2007 Volume:7 Issue:11 Pages (1-214)
2006 Volume:6 Issue:10 Pages (1-159)
2006 Volume:6 Issue:9 Pages (1-150)
2005 Volume:5 Issue:8 Pages (1-196)